A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a kind of character sums and their recurrence properties

Volume 185 / 2018

Wenpeng Zhang, Xiao Wang Acta Arithmetica 185 (2018), 347-355 MSC: Primary 11L40, 11L10. DOI: 10.4064/aa171005-25-12 Published online: 24 July 2018

Abstract

The main purpose of this paper is to use the analytic method and the properties of the classical Gauss sums to study a kind of character sums modulo an odd prime $p$, and give an interesting recurrence formula for them.

Authors

  • Wenpeng ZhangSchool of Mathematics
    Northwest University
    Xi’an, Shaanxi, P.R. China
    e-mail
  • Xiao WangSchool of Mathematics
    Northwest University
    Xi’an, Shaanxi, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image